Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

thedak

Veteran Member
  • Total Reviews

    0
  • Content Count

    61
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About thedak

  • Rank
    Junior Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I am a 24 year old male who has dealt with moderate cystic acne since I was 17. I have been getting 2-3 cysts a month for the past 7 years. My skin has been extremely oily to the point where I had to use 3-4 oil absorbing sheets every 6 hours. I have been on every antibiotic from tetracycline to bactrim. I also tried Accutane but had to stop after 3 months due to severe joint pains. After doing extensive research and diet changes over the past few months, I'm convinced my acne is caused by DHT
  2. i've taken 7 weeks of Accutane, and it looks like i might have to stop cause of some nasty side effects.. my doesnt wanna tolerate it =[ but it has been awesome so far, its knocked out cysts, and oil is gone.. im hoping the cysts go away for good even with the short term that i've used
  3. has anyone taken accutane for only 1 or 2 months and cleared up and stayed cleared? or know of anyone? stopped taking it for any reason
  4. o hes gonna gradually get me up to 60 i think, 80 is to high for me and thats when i experienced the bad side effects.. i'll be on it to around july or august too! he said 5-6 months
  5. week 5 down, so far so good.. lips a little dry.. and inside of my nose which is annoying but i can live with it.. still get tiny tiny pimples here and there but other than that my skin is healing up great! tons of redmarks but id rather have those than active pimples.. no more oily skin is the best part!.. my face doesnt feel slick and i can actually touch it without being digusted! next month i'll go back up to 40 mg my derm said, and probably stay there for a while..! im loving accutane so fa
  6. hmm, you gotta stick with it, i know it may seem like its not working now, but some people dont kick in until the last month! dont give up yet.. just cause you lose the battle some weeks, doesnt mean you cant win the war! you can do it hang in there
  7. o almost forgot to update lol.. things are going great! my depression symptoms are completely gone, i upped my dose back to 20mg, no side effects except dryness so far... breakouts are minimal.. i get small pimples but nothing near what i was getting before in terms of size and magnitude of the breakouts.. so far so good, and i think in 3 months i'll be doing even better!!! so week 4 is doing good, onward to week 5!
  8. prolly within a week you'll start to see some side effects, and about 2 weeks you start to get your initial breakout, and some side effects get worse.. at least for me.. im about to finish week 4 myself
  9. i dont know if its true or not, but this past weekend i became depressed, i was fine on 40mg for the first 3 weeks almost, then i upped my dose to 60mg and after 2 days i started to feel extremely depressed and couldnt even eat almost, no appetite etc then i stopped accutane for 2 days, and started on 10mg.. now im feeling 10x better than i was 4 days ago
  10. lol i had that happen, i had 4 pimples right next to each other.. eventually they merged and it looked so awful, now only a big redmark is left so i know how you feel on that part... wow i get those tiny bumps too that go away in a day.. thats so weird hehe, your doing well, hang in there and good luck!
  11. starting week 4, and my breakouts have gone down dramatically, i dont think i've gotten any this week and if i have they're very small
  12. week 3 has gone, and well i havent gotten any new cysts or pimples this week. My face is flattening out, and the old pimples are healing fast, so on that aspect things are going good, but i decided to increase my dose from 40-60mg (80mg one day 40 the next) this week. That was a bad idea, as depressive symptoms started to arise this weekend after a perfect first 2 weeks, also the dryness of my lips increased big time and some mild back pain. So i called the doctor and now my dose is lowered from
  13. awesome, i have really good hygiene too (use cetaphil myself).. just these plugs are really annoying.. hopefully accutane will get rid of them like you said hehe, i will just pull them out with tweasers meanwhile (very gently) and then rinse my face with hot water and a cleanser so the unclogged pores/pores i just unclogged dont get any bacteria in them like i've been doing
  14. anyone know how to get rid of those hard sebum plugs, i can pull them out with tweasers but that gets very tedious cause theres a bunch scattered here and there! lol, there must be a way to dissolve them or something. I cant use pore strips cause im on accutane, any advice would be great thx!
×